Narayanan, EK and Samanta, Amit (2010) Support theorems on R-n and non-compact symmetric spaces. In: Journal of Functional Analysis, 259 (10). pp. 2587-2612.
space.pdf - Published Version
Restricted to Registered users only
Download (217Kb) | Request a copy
We consider convolution equations of the type f * T = g, where f, g is an element of L-P (R-n) and T is a compactly supported distribution. Under natural assumptions on the zero set of the Fourier transform of T, we show that f is compactly supported, provided g is. Similar results are proved for non-compact symmetric spaces as well. (C) 2010 Elsevier Inc. All rights reserved.
|Item Type:||Journal Article|
|Additional Information:||Copy right of this article belongs to Elsevier Science.|
|Keywords:||Support theorems; Paley-Wiener theorems; Analytic sets; Symmetric spaces; Spherical Fourier transform.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||20 Sep 2010 09:59|
|Last Modified:||20 Sep 2010 09:59|
Actions (login required)